# SDR TRAX200800886

- Difficulty date: July 5, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 10,914 hours, 7,220 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertcal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE VERTICAL TO FUSELAGE DRAG ANGLE IS CRACKED. REFER TO STEPS 2-9 ON M-234 FORM ATTACHED FOR WORK ACCOMPLISHED DK 7022603.  REMOVED RT VERTICAL DRAG ANGLE PAINT IAW CRJ 700 SRM 51-26-00.  (S)
